Treatments for parakeratosis - Doctor answers
Parakeratosis in the esophageal lining occurs in response to some irritant. If the irritant is remove, it is likely to go away and the normal lining to regenerate.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Drink enough water daily so that your urine is mostly colorless.
Practice safe sex. ...Read more
Here is the link to parakeratosis.
It is a condition in which there is an increased cell division of the esophageal cells and is usually considered to be a benign condition.
<a href="http://www. Laendo. Net/esophagus/parakeratosis" rel="nofollow" target="_blank">http://www. Laendo. Net/esophagus/parakeratosis</a>. ...Read more
Ortho etc: Those are 3 different things. With different etioligies. Did someone tell you that you have all 3, or did you look it up??? ...Read more
The result from my biopsy has come and I have asortho/parakeratosis, papillomatosis and acanthosis on the heel of my foot. This has been on my foot for 7 years. Mydoctor has never heard of it. What should I do?
Hi, Can you please tell me what this means? It is from a throat biopsy of a smoker mild squamous dysplasia with hyperkeratosis and parakeratosis
Both: A cath will allow them to look inside the arteries. If there is a significant blockage they can fix it. ...Read more
Both: A cath post NSTEMI is done for "early definitive diagnosis and therapy". a non-invasive risk assessment will provide similar intermediate term mortality benefits, but may have more hospitalizations for chest pain and the patient will be on more meds for angina. in a young active person, the invasive approach is often reasonable. In an elderly sedentary person, I'm comfortable with noninvasive. ...Read more
Find cause: Hi. Wow, for a young patient, you're using an antiquated terminology! SGPT is now referred to (and for YEARS has been) as ALT. ALT is liver specific. Why it is elevated needs evaluation, but can include fatty liver, viral hepatitides, iron overload, autoimmune hepatitis, etc. Treatment very much depends on underlying etiology. Good luck! ...Read more
Many options: First, find out what's causing the cushing's syndrome. If it's due to overuse of steroids, cut down on the dose. If it's due to a tumor, surgery is the best treatment. Tumor in the pituitary can be removed by neurosurgeons, tumors in the adrenal, pancreas, lung can be removed by surgeons. Radiation therapy is used if surgery is not complete. Last but not least, medications can be used. ...Read moreSee 1 more doctor answer
Multidisciplinary: The best treatment is a combination of antipsychotic medications to treat psychotic symptoms and antidepressant medications to improve mood. Group or individual psychotherapy can be helpful in making goals, solving problems, and maintaining relationships. Support and work training may be helpful for work skills, money management, and maintaining independence. ...Read moreSee 1 more doctor answer
See a Rheumatologist: The triad of urethritis, iritis and arthritis are the hallmarks of reiter's syndrome. Each one can be treated by a specialist in that area but for the best success and prevention of symptoms a rheumatologist should direct and manage your condition. Eyemds are skilled at treating the iritis or inflammation of the iris using dilating drops and steroid eye drops the other issues must be treated too. ...Read more
Def (British) (of a place or surroundings) simple but cozy and comfortable, as in one's own home. (NorthAmerica):unattractive in appearance
eat a Mediterranean diet preponderant in plant based foods with small amounts of animal product. Get regular aerobic exercise. It won't be attractive and you might feel cozy and comfortable ...Read more
Wilson's Disease: The problem is a build up of copper in the body, especially in the liver. Your doctor will prescribe a chelating agent that binds and gets rid of the copper, such as trientine. Once the levels are down, you will likely be given another medication to keep the copper levels low, such as zinc acetate. ...Read moreSee 1 more doctor answer